# SDR LYNX00006

- Difficulty date: January 14, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N503LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4170
- Aircraft time: 259 hours, 196 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 483023
- Part serial: FAH0428
- Condition: Bypassing
- Location: Nlg
- Part time: 259 hours, 196 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM DEN, UPON LANDING GEAR RETRACTION, NOSE GEAR DOOR ANNUNCIATOR ILLUMINATED INDICATING THE NOSE GEAR DOORS DID NOT CLOSE.  CREW EXTENDED GEAR AND RETURNED TO DEN.  MAINTENANCE REPLACED THE NOSE LANDING GEAR SOLENOID SEQUENCE VALVE P/N 48302-3, S/N FAH0428 WITH A NEW UNIT P/N 48302-5, S/N FAH0728.  FUNCTIONAL CHECK OF GEAR CHECKS GOOD, PERFORMED OPERATIONAL CHECK FLIGHT - CHECKS GOOD.  DURING THE GROUND OPERATIONAL CHECK OF THE LANDING GEAR THE NOSE WHEEL STEERING MOTOR CRACKED P/N RS1267-3, S/N 0261.  NWS MOTOR WAS REPLACED.
